# SDR SWIA2020091652495

- Difficulty date: September 9, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,343 hours, 22,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ASSOCIATED WITH THE DENT ON THE LT FUSELAGE JUST FWD OF FS 517.00 BETWEEN STGR 16L AND STGR 17L.  FILED CLOSED.  REPAIRED DENT ON THE LT FUSELAGE JUST FWD OF FS 517.00 BETWEEN STGR 16L AND STGR 17L IN ACCORDANCE WITH REO.
